# SDR F3LA200700208

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: D5323131920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FWD CARGO DOOR BOTTOM FRAME ALONG STR 38, JUST FWD OF FR26 FITTING BETWEEN 2ND AND 3RD LOCKING ROLLERS, CORRODED AT OTBD DOME NUT HOLE.  REMOVED AND REPLACED FITTING AT FWD CARGO DOOR BOTTOM FRAME 26, STR 38, IAW A319 SRM 51-42-11 AND 51-72-11.
